Morse quasiflats I

Jingyin Huang, Bruce Kleiner, Stephan Stadler

Research output: Contribution to journalArticlepeer-review


This is the first in a series of papers concerned with Morse quasiflats, which are a generalization of Morse quasigeodesics to arbitrary dimension. In this paper we introduce a number of alternative definitions, and under appropriate assumptions on the ambient space we show that they are equivalent and quasi-isometry invariant; we also give a variety of examples. The second paper proves that Morse quasiflats are asymptotically conical and have canonically defined Tits boundaries; it also gives some first applications.

Original languageEnglish (US)
Pages (from-to)53-129
Number of pages77
JournalJournal fur die Reine und Angewandte Mathematik
Issue number784
StatePublished - Mar 1 2022

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Morse quasiflats I'. Together they form a unique fingerprint.

Cite this